# SDR UALA2012041202212

- Difficulty date: April 12, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 53,056 hours, 6,379 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHTS IS INOPERATIVE.  RELAMPED ALL CEILING EMERGENCY LIGHTS.  OP CHECKED NORMAL PER MM.
